# SDR SWAA050955

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 2,000 hours, 1,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROWS 3 & 4.  REPAIRED EEPLS PER MM.
